# SDR SWAA2023092697887

- Difficulty date: September 7, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BS887 STR25R TO STR25L<[01] CORRECTION TO TASK DETAIL SHOULD STATE ' CORROSION ON EXTERNAL FUSELAGE SKIN BS887 STR25R TO STR25L FWD OF BUTT JOINT ';[02] REMOVED CORROSION IN AN AREA OF 7.80' X 0.5 0' REMOVED 0.004' ORIGINAL THICKNESS 0.080' FOUND TO BE IN LIMITS PER SRM 53-00-01-1A-5. REAPPLIED PROTECTIVE FINISH AS SRM 53-00-01-1A-5.
